# SDR GTIA2021061435799

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 54,112 hours, 24,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH WING TOP SKIN STA 0-70 RIB 1-2 STR 11. RAF 2748810-2 CREATED. REF HAECO NRI 32363-THIS ITEM CORRECTED ON HEACO SE4RVICES ORDER 122087, NON-ROUTINE #32363
